Discussions By Condition: I cannot get a diagnosis.

Please help me with my Son!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: helplessinma
  • October 28, 2007
  • 02:18 AM

my son has been having seizures, first one that I actually witnessed was back in Feb 07 in the DRs office while there because his asthma was acting up
eyes locked to one side, he turned blue and stopped breathing for 2 mintues.
the a neuro DR did and EEG said he was having seizures during the night there rolandic sleep induced type.
put on meds and he behavior worsened to uncontrollable..he continued with some stare episodes, sometimes waking up with blood on his pillow from inside his mouth cheeks and lips being violently chewed and chunks sometimes cuts from biting ...
now he had a HIGH fever and eyes rolled up and he was non responsive, little one sided arm upper body jerks or muscle spasms.. he stares a little here a therefor 5-10 seconds.. but when he doesn't responded and all of a sudden gets this HIGH fever sleeps and 10 minutes later or so is totally fine and fever gone.. no other symptoms it's getting to be a regular occurance and heartbreaking..
feeling totally helpless, heartbreaking and have no idea what to do.
he's off the medication and seems to be getting worse... Realy feel like I'm at my witts end I just cry!!

now he has been waking up with Petechiae on his neck and chest and getting worse each week more and more spots??
whats wrong with my little boy!!
6 y/o!
the DRs have no idea??:confused:

Reply Flag this Discussion

3 Replies:

  • Take your son to see an epileptologist, a docter that treast epilepsy or a neurologist, . what you were decribed as " The Stare" actually sounds like your son it having petit mal seizure. This is still a seizure. Sezures are bad for the brain, please take your child to see somone right away. Also why is he off his medicine?
    Anonymous 42,789 Replies
    • October 28, 2007
    • 09:08 AM
    • 0
    Flag this Response
  • have been workign with our second neurologist who took him off the medicine and hasnt' given a replacement on.off the medicine it hasn't made a differnce either way... very frustrating!now having major issues with him in school in kindergaten I've had to go to school and sit with him in class because the school doesn't want any responsibility or liability regarding his medical issues
    helplessinma 1 Replies
    • October 28, 2007
    • 10:13 PM
    • 0
    Flag this Response
  • Please take this advice. Find NAET or Bioset therapy for your son. It is a form of accupressure. It is non-invasive and it works. I suffered over 70 symptoms. Included were the same list your son is having. After the first 3 treatments, my symptoms disappeared by 85%..NO KIDDING. best wishes...mommy cat:)
    mommy cat 1,654 Replies
    • October 29, 2007
    • 11:15 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?